Vol. 46, No. 2, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
New proofs of Bing’s approximation theorems for surfaces

James W. Cannon

Vol. 46 (1973), No. 2, 361–379
Abstract

We give alternative proofs of Bing’s Side Approximation and Homeomorphic Approximation Theorems for surfaces in 3-manifolds.

Mathematical Subject Classification
Primary: 57A35
Secondary: 57A10
Milestones
Received: 7 February 1972
Published: 1 June 1973
Authors
James W. Cannon
Brigham Young University
279 TMCB
Provo UT 84602
United States
http://math.byu.edu/~cannon/